# SDR AALA200801542

- Difficulty date: June 6, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- Aircraft time: 66,073 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT OVERHEAD SEAT ROW 28 TO 31 INOPERATIVE.  CLEANED CORROSION ON BATTERY PACK AT SEAT ROW 28.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
